# SDR UPS08M52046

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Part number: 4059024901
- Part serial: 91090285
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT (5000') RECEIVED LVL 1 TANK2 PUMPS OFF ALERT.  FSC WAS IN MANUAL.  TURNED TANK 2 PUMPS BACK TO ON LVL 1 ALERT WENT OUT.  APPROACHED ING TOC APPROX 08:50Z.  RECEIVED THE SAME ALERT BUT WITH A CORRESPONDING NUMBER 2 ENGINE FLAME OUT.  TRIED TO TURN THE NR 2 PUMPS ON WITHOUT SUCCESS.  TURNED NR 2 TRANSFER PUMP AND CROSSFEET ON.  ENG OPERATED NORMAL.  REPLACED FUEL SYSTEM CONTROL PANEL.  CHKD WIRING PER WDM 28-22-02, PG 503 S SH1 FOR GRD AT PIN 1E OF CONNECTOR R5.  ALSO C/O SATIS ENG RUN OF NR 2 ENG USING NR 2 PUMPS.  OPS OK.
